23 Dec 2009
Only your doctor can tell you if bentyl is safe for you or if can possibly interact in a negative way with some other medication you may be taking. If you are experiencing any unusual side effects while taking benedry call your doctor immediately. I hope this helps Good Luck and God Bless and have a great holiday
- Bentyl Information for Consumers
- Bentyl Information for Healthcare Professionals (includes dosage details)
- Side Effects of Bentyl (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I went to the er with pain in my stomach and mid/lower back ct scan,ultasound,pelvic rtc and nothing was found, the pain only subsides with the ...
1 answer • 15 Sep 2009
I have a sluggish colon or IBS-C and I was wondering if Bentyl (dicylomine) would constipate me even more, or if it would help relax me to go easier?
1 answer • 10 Feb 2010
I have been taking Bentyl for 2 months and stop abruptly. My throat hurts and my nose is runny. My eyes also are watery.
1 answer • 6 May 2011
I was taking Bentyl for my horrible stomach cramping with IBS. Unfortunately, I discovered three weeks later I was allergic to it. I LOVED IT! It ...
3 answers • 15 Sep 2011
1 answer • 9 Nov 2014